RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. моделирование:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. моделирование, 2018, том 30, номер 6, статья опубликована в англоязычной версии журнала (Mi mm4087)  

Статьи, опубликованные в английской версии журнала

On the generalized fractional Brownian motion

Mounir Zili

University of Monastir, Faculty of Sciences of Monastir, Department of Mathematics, Monastir, Tunisia

Аннотация: The generalized fractional Brownion motion (gfBm) is a new extension of both fractional and sub-fractional Brownian motions, introduced very recently. We show that this process could serve to obtain new models, better than those constructed from fractional and sub-fractional Brownian motions, permitting to take the level of correlation between the increments of the studied phenomenon into account. We also expand explicitly this process, we study the rate of convergence of the obtained expansion and, we apply our result to get a computer generation of some gfBm sample paths. In particular we present some sample paths of the even and odd parts of the fractional Brownian motion.

Ключевые слова: fractional and sub-fractional brownian motions, explicit series expansion, rate of convergence, computer generation of sample paths.


Англоязычная версия:
Mathematical Models and Computer Simulations, 2018, 10:6, 759–769

Реферативные базы данных:

Тип публикации: Статья
MSC: 60G15, 60G17, 65C20, 33C10
Поступила в редакцию: 13.06.2017
Язык публикации: английский

Образец цитирования: Mounir Zili, “On the generalized fractional Brownian motion”, Math. Models Comput. Simul., 10:6 (2018), 759–769

Цитирование в формате AMSBIB
\Bibitem{Zil18}
\by Mounir~Zili
\paper On the generalized fractional Brownian motion
\jour Math. Models Comput. Simul.
\yr 2018
\vol 10
\issue 6
\pages 759--769
\mathnet{http://mi.mathnet.ru/mm4087}
\crossref{https://doi.org/10.1134/S2070048219010113}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056843048}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mm4087

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Просмотров:
    Эта страница:13
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019